About this blog

My ups and downs with acne

Entries in this blog

behind blue eyes xo

It's two weeks into my first month of using Yasmin. I switched to this from the depo shot, which caused my acne to come back after getting clear using accutane. So far, the old marks are starting to clear up (though very slowly). it's been 5 days without any new ones. and, my skin is far less oily than it was. thank god! and the added bonus, my bras are starting to fit tighter. =) and to think, i had all those problems before just because i was using the shot, which contained no estrogen. i'll check back in about 3 weeks, when i've started the second pack, and see how things are going then.

behind blue eyes xo

New BCP

So, I've been seeking treatment for acne since I was 13. I am now (a month away from) 19. I started on trying birth control pills. First was Ortho Tri-cyclen Lo, and then i had to switch to normal OTC because the Lo wasn't strong enough for me. That didn't help very much, so next up was trying lotions and creams on my skin. Those didn't work, so then I was put on anti-biotics, I think it was minocyclen. Along the way I had tried every product out there, from the clinique 3 step system to Pro-Activ, to Lancome products, to stuff at the drugstore. At this point, my doctor knew nothing was working. So late August 2005 i was put on Accutane. I remained on it until January 2006, and although i experinced some bad side effects including my lips becoming so dry and cracked that they actually became infected, swelled up to the point where i couldn't open my mouth, my skin had finally started clearing up and the oily-ness was gone. After going off accutane, i was put on Retin-A and was seeing a aesthetician once a month for facials, and using the products she recommended for my skin. My skin remained clear until the end of November 2006. It started breaking out just a tiny bit, which i think was partly due to my being lazy of following my skin care regimen. But then in the beginning of December, due to the fact that i could never remember to take my pill, i was put on the Depo shot. EVIL. My face has broken out so bad, it might even qualify as worse than before i was on accutane. My hair and skin are back to being incredibly oily, my cup size went from a Medium C to almost small B, and my moods fluctuate so much that fights with my boyfriend happen over nothing. I didn't realize what was doing this until i went to see my derm a week ago. She said that the Depo shot is what made my acne come back, seeing as how all my acne is around my mouth and on my chin, that makes sense. I figured out that the shot was responsible for the rest of my side effects after that. I was due for another shot on June 14th, but instead I start a new birth control pill - Yasmin, on Sunday. My doctor and Derm said it should clear up my acne. I sure hope so, and i hope the oil calms down and my boobs return to the size they were before, it would be nice to fit into my bras properly again. :wavey:

Any comments on what you think, or if you had a good or bad experience on yasmin, etc. would be appreciated.

The Acne.org Regimen
The Acne.org Regimen
Product & Treatment
Reviews
Support Forums